# SDR REXA2021041600241

- Difficulty date: March 29, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311034
- Condition: Corroded
- Location: Bs 349-364 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 19R AFT OF FS 349 TO 364 TO BE CORRODED.  REPAIRED STRINGER BETWEEN FS 349-364 IAW CRJ 900 SRM 53-00-03-201-001-A02.
